| Model Number |
901022-06 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
Event or Problem Description
It was reported the procedure was to treat the superficial femoral artery popliteal with laser atherectomy.During the procedure via angiogram visualization, the 018 ht connect flex guide wire polymer was noted to be frayed.A new connect flex guide wire was used and the same issue occurred.A non-abbott wire was used to complete the procedure.No coating was left in the anatomy.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.
Additional Manufacturer Narrative
Complaint investigation is attached to this report.
Event or Problem Description